Ghent University Academic Bibliography

Advanced

Valuations and hyperplanes of dual polar spaces

Bart De Bruyn UGent and P VANDECASTEELE (2005) JOURNAL OF COMBINATORIAL THEORY SERIES A. 112(2). p.194-211
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
112
issue
2
pages
194-211 pages
publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Web of Science type
Article
Web of Science id
000233413000002
JCR category
MATHEMATICS
JCR impact factor
0.576 (2005)
JCR rank
60/181 (2005)
JCR quartile
2 (2005)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
326101
handle
http://hdl.handle.net/1854/LU-326101
date created
2006-02-11 00:01:00
date last changed
2008-02-22 22:58:03
@article{326101,
  author       = {De Bruyn, Bart and VANDECASTEELE, P},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {2},
  pages        = {194--211},
  publisher    = {ACADEMIC PRESS INC ELSEVIER SCIENCE},
  title        = {Valuations and hyperplanes of dual polar spaces},
  volume       = {112},
  year         = {2005},
}

Chicago
De Bruyn, Bart, and P VANDECASTEELE. 2005. “Valuations and Hyperplanes of Dual Polar Spaces.” Journal of Combinatorial Theory Series A 112 (2): 194–211.
APA
De Bruyn, B., & VANDECASTEELE, P. (2005). Valuations and hyperplanes of dual polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A, 112(2), 194–211.
Vancouver
1.
De Bruyn B, VANDECASTEELE P. Valuations and hyperplanes of dual polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A. ACADEMIC PRESS INC ELSEVIER SCIENCE; 2005;112(2):194–211.
MLA
De Bruyn, Bart, and P VANDECASTEELE. “Valuations and Hyperplanes of Dual Polar Spaces.” JOURNAL OF COMBINATORIAL THEORY SERIES A 112.2 (2005): 194–211. Print.